Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2018, Issue 739

Issues

Pluriclosed flow on generalized Kähler manifolds with split tangent bundle

Jeffrey Streets
Published Online: 2015-09-17 | DOI: https://doi.org/10.1515/crelle-2015-0055

Abstract

We show that the pluriclosed flow preserves generalized Kähler structures with the extra condition [J+,J-]=0, a condition referred to as “split tangent bundle.” Moreover, we show that in this case the flow reduces to a nonconvex fully nonlinear parabolic flow of a scalar potential function. We prove a number of a priori estimates for this equation, including a general estimate in dimension n=2 of Evans–Krylov type requiring a new argument due to the nonconvexity of the equation. The main result is a long-time existence theorem for the flow in dimension n=2, covering most cases. We also show that the pluriclosed flow represents the parabolic analogue to an elliptic problem which is a very natural generalization of the Calabi conjecture to the setting of generalized Kähler geometry with split tangent bundle.

References

  • [1]

    V. Apostolov and M. Gualtieri, Generalized Kähler manifolds, commuting complex structures, and split tangent bundles, Comm. Math. Phys. 271 (2007), 561–575. CrossrefGoogle Scholar

  • [2]

    A. Beauville, Complex manifolds with split tangent bundle, Complex analysis and algebraic geometry, De Gruyter, Berlin (2000), 61–70. Google Scholar

  • [3]

    J. Boling, Homogeneous solutions of pluriclosed flow on closed complex surfaces, preprint (2014), http://arxiv.org/abs/1404.7106.

  • [4]

    T. H. Buscher, Quantum corrections and extended supersymmetry in new sigma models, Phys. Lett. B 159 (1985), 127–130. CrossrefGoogle Scholar

  • [5]

    E. Calabi, The space of Kähler metrics, Proceedings of the International Congress of Mathematicians. Vol. 2 (Amsterdam 1954), North-Holland, Amsterdam (1956), 206–207. Google Scholar

  • [6]

    E. Calabi, On Kähler manifolds with vanishing canonical class, Algebraic geometry and topology: A symposium in honor of S. Lefschetz, Princeton Math. Ser., Princeton University Press, Princeton (1957), 78–89. Google Scholar

  • [7]

    E. Calabi, Improper affine hypersurfaces of convex type and a generalization of a theorem by K. Jörgens, Mich. Math. J. 5 (1958), 105–126. CrossrefGoogle Scholar

  • [8]

    L. C. Evans, Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math. 35 (1982), 333–363. CrossrefGoogle Scholar

  • [9]

    S. Gates, C. Hull and M. Roček, Twisted multiplets and new supersymmetric non-linear σ-models, Nuclear Physics B 248 (1984), 157–186. CrossrefGoogle Scholar

  • [10]

    M. Gualtieri, Generalized Kähler geometry, Comm. Math. Phys. 331 (2014), 297–331. CrossrefGoogle Scholar

  • [11]

    N. Hitchin, Generalized Calabi–Yau manifolds, Q. J. Math. 54 (2003), 281–308. CrossrefGoogle Scholar

  • [12]

    C. M. Hull, Superstring compactifications with torsion and space-time supersymmetry, Superunification and extra dimensions (Torino 1985), World Scientific Publishing, Singapore (1986), 347–375. Google Scholar

  • [13]

    C. M. Hull, U. Lindström, M. Roček, R. von Unge and M. Zabzine, Generalized Calabi–Yau metric and generalized Monge–Ampère equation, J. High Energy Phys. 2010 (2010), no. 8, Paper no. 060. Google Scholar

  • [14]

    M. Inoue, On surfaces of class VII0, Invent. Math. 24 (1974), 269–310. Google Scholar

  • [15]

    N. B. Krylov, Boundedly inhomogeneous elliptic and parabolic equations, Izv. Akad. Mauk SSR Ser. Math. 46 (1982), 487–523. Google Scholar

  • [16]

    U. Lindström, M. Roček, R. von Unge and M. Zabzine, Generalized Kähler manifolds and off-shell supersymmetry, Comm. Math. Phys. 269 (2007), 833–849. CrossrefGoogle Scholar

  • [17]

    J. Lott, Dimensional reduction and the long-time behavior of Ricci flow, Comment. Math. Helv. 85 (2010), 485–534. Web of ScienceGoogle Scholar

  • [18]

    M. Roček, Modified Calabi–Yau manifolds with torsion, Mirror symmetry I, AMS/IP Stud. Adv. Math. 9, American Mathematical Society, Providence (1998), 421–429. Google Scholar

  • [19]

    J. Streets, Pluriclosed flow, Born–Infeld geometry, and rigidity results for generalized Kähler manifolds, Comm. Partial Differential Equations, to appear. Google Scholar

  • [20]

    J. Streets and G. Tian, A parabolic flow of pluriclosed metrics, Int. Math. Res. Not. 16 (2010), 3101–3133. Google Scholar

  • [21]

    J. Streets and G. Tian, Hermitian curvature flow, J. Eur. Math. Soc. (JEMS) 13 (2011), 601–634. Google Scholar

  • [22]

    J. Streets and G. Tian, Generalized Kähler geometry and the pluriclosed flow, Nuc. Phys. B 858 (2012), 366–376. CrossrefGoogle Scholar

  • [23]

    J. Streets and G. Tian, Regularity results for the pluriclosed flow, Geom. Topol. 17 (2013), 2389–2429. CrossrefGoogle Scholar

  • [24]

    G. Tian and Z. Zhang, On the Kähler–Ricci flow on projective manifolds of general type, Chinese Ann. Math. Ser. B 27 (2006), 179–192. CrossrefGoogle Scholar

  • [25]

    F. Tricerri, Some examples of locally conformal Kähler manifolds, Rend. Sem. Mat. Univ. Pol. Torino 40 (1982), 81–92. Google Scholar

  • [26]

    S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation I, Comm. Pure Appl. Math. 31 (1978), 339–411. CrossrefGoogle Scholar

About the article

Received: 2014-10-07

Revised: 2015-06-02

Published Online: 2015-09-17

Published in Print: 2018-06-01


Funding Source: National Science Foundation

Award identifier / Grant number: DMS-1301864

The author was partly supported by the National Science Foundation DMS-1301864 and an Alfred P. Sloan Fellowship.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2018, Issue 739, Pages 241–276, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0055.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in